# SDR SCNA98158

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE R2 DOOR OVERHEAD EXIT EMERGENCY LIGHT WAS FOUND TO BE FLASHING.  REMOVED AND REPLACED THE BATTERY.  SYSTEM OPERATIONALLY CHECKS GOOD.
